Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 173, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 12, 2011, 7:16 PM CDT for Benton County, Camden County, Morgan County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2011, 7:16 PM CDT (00:16 UTC)
- Expired
- May 12, 2011, 8:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Morgan County, MO
The radar
The Springfield radar (KSGF), 117 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1521 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
018 WUUS53 KSGF 130016 SVRSGF MOC015-029-141-130100- /O.NEW.KSGF.SV.W.0173.110513T0016Z-110513T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 716 PM CDT THU MAY 12 2011 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI... SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI... SOUTHWESTERN MORGAN COUNTY IN CENTRAL MISSOURI... * UNTIL 800 PM CDT. * AT 714 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR EDWARDS...OR 11 MILES SOUTHEAST OF WARSAW...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HASTAIN BY 725 PM CDT. KNOBBY AND LAKEVIEW HEIGHTS BY 730 PM CDT. ZORA BY 740 PM CDT. LAURIE AND PURVIS BY 800 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A VERY DANGEROUS SEVERE THUNDERSTORM...PRODUCING VERY LARGE DAMAGING HAIL. HAIL WITH THIS STORM HAS THE POTENTIAL TO SHATTER WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. && LAT...LON 3842 9302 3817 9279 3807 9327 3820 9335 TIME...MOT...LOC 0016Z 242DEG 21KT 3816 9320 WIND...HAIL 60MPH 1.75IN $$ GRIFFIN
2 follow-up statements
151 WWUS53 KSGF 130043 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 743 PM CDT THU MAY 12 2011 MOC015-029-141-130100- /O.CON.KSGF.SV.W.0173.000000T0000Z-110513T0100Z/ BENTON MO-CAMDEN MO-MORGAN MO- 743 PM CDT THU MAY 12 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHWESTERN MORGAN...NORTHWESTERN CAMDEN AND EAST CENTRAL BENTON COUNTIES... AT 743 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM 5 MILES SOUTHEAST OF ZORA...OR 17 MILES SOUTHWEST OF VERSAILLES...MOVING NORTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... LAURIE AND PURVIS BY 800 PM CDT. OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. && LAT...LON 3828 9322 3842 9302 3817 9279 3809 9316 TIME...MOT...LOC 0044Z 242DEG 21KT 3824 9302 WIND...HAIL 60MPH <.50IN $$ GRIFFIN
463 WWUS53 KSGF 130052 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 752 PM CDT THU MAY 12 2011 MOC015-029-141-130102- /O.EXP.KSGF.SV.W.0173.000000T0000Z-110513T0100Z/ BENTON MO-CAMDEN MO-MORGAN MO- 752 PM CDT THU MAY 12 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN... NORTHWESTERN CAMDEN AND EAST CENTRAL BENTON COUNTIES WILL EXPIRE AT 800 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3828 9322 3842 9302 3817 9279 3809 9316 TIME...MOT...LOC 0052Z 242DEG 21KT 3826 9297 $$ GRIFFIN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:58 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, May 12, 4:58 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 458 PM CDT THU MAY 12 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... /ISSUED 450 PM CDT THU MAY 12 2011/ ...SEVERE THUNDERSTORM WATCH 293 EXPANDED NORTH AND EAST... THUNDERSTORMS WERE ON THE INCREASE LATE THIS AFTERNOON IN RESPONSE TO INCREASING UPPER LEVEL DIFFLUENCE ASSOCIATED WITH A 250 MB JET STREAK. AN INCREASE IN COVERAGE AND INTENSITY IS EXPECTED INTO THE EVENING THIS ANOTHER MID LEVEL JET STREAK MAKE THEIR ACROSS THE AREA. WITH THIS IN MIND THE SEVERE THUNDERSTORM WATCH WAS EXPANDED NORTH TO INCLUDE MOST OF THE NWS SPRINGFIELD FORECAST AREA. DEEP LAYERED SHEAR OF 30-40 KTS WILL SUPPORT ROTATING UPDRAFTS AND SUPERCELLS. THIS ALONG WITH STEEPENING LAPSE RATES AND 500 MB HEIGHT FALLS WILL INCREASE THE RISK OF LARGE HAIL. HAIL UP TO THE SIZE OF GOLF BALLS HAS ALREADY BEEN REPORTED IN SOUTHEAST KANSAS. DAMAGING WINDS WILL ALSO BE A THREAT BUT THE RISK OF TORNADOES REMAINS LOW AT THIS TIME DUE TO WEAK LOW LEVEL SHEAR AND HELICITY. FOSTER && .DISCUSSION... /ISSUED 250 PM CDT THU MAY 12 2011/ AN UPPER LOW WAS POSITIONED OVER THE CENTRAL PLAINS THURSDAY AFTERNOON WHILE AN ATTENDANT COLD FRONT CURLED INTO EASTERN KANSAS AND CENTRAL OKLAHOMA. CONVECTION THROUGH EARLY AFTERNOON HAD BEEN CONFINED TO EASTERN TEXAS WITH A FEW CELLS BEGINNING TO DEVELOP ALONG THE FRONT IN EASTERN OKLAHOMA. IT APPEARS THAT CONVECTION WILL INITIALLY INITIATE ACROSS OKLAHOMA THEN SPREAD NORTHEAST AS A MID LEVEL JET STREAKS NORTHEAST FROM THE SOUTHERN PLAINS. THIS INCREASE IN SYNOPTIC SCALE LIFT AND A GRADUAL COOLING OF THE UPPER LEVELS OF THE ATMOSPHERE IN RESPONSE TO THE APPROACHING UPPER LOW SHOULD RESULT IN AN INCREASE IN CONVECTIVE DEVELOPMENT FROM LATE AFTERNOON INTO THE EVENING. THESE FACTORS AND AN INCREASE IN DEEP LAYERED SHEAR WILL SUPPORT STRONG TO ISOLATED SEVERE THUNDERSTORMS INTO THE EVENING. WHILE ACTIVITY WILL LIKELY CONTINUE INTO THE OVERNIGHT EXPECT A DECREASE IN INTENSITY. THE COOLING THERMAL PROFILE WILL LEAD TO A POTENTIAL OF LARGE HAIL. THE RISK OF TORNADOES IS LOW AS SHEAR PROFILES ARE NOT FAVORABLE BUT SOME LOW LEVEL CAPE DOES EXIST. THE UPPER LOW WILL TRACK ACROSS THE AREA ON FRIDAY BRINGING MUCH COOLER AND SHOWERY CONDITIONS. WITH THE COLD CORE OVERHEAD CONVECTION WILL LIKELY INCREASE DURING THE DAY WITH THE POTENTIAL OF STRONG TO ISOLATED STORMS WITH HAIL. THIS SYSTEM WILL TRANSLATE OFF TO THE EAST THIS WEEKEND BUT ANOTHER UPPER LOW OR TROUGH AXIS WILL DROP SOUTH INTO THE AREA SUNDAY. THIS WILL MAINTAIN THE CHANCE OF SHOWERS ALBEIT LESS COVERAGE SATURDAY AND SUNDAY ALONG WITH COOL TEMPERATURES. BELOW NORMAL TEMPERATURES WILL PERSIST THROUGH NEXT WEEK AS A BLOCKING PATTERN SETS UP AND WE REMAIN PREDOMINANTLY UNDER A NORTH TO NORTHWEST FLOW ALOFT. A CHANCE OF SHOWERS MAY DEVELOP LATER IN THE WEEK INTO THE WEEKEND AS UPPER LEVEL DISTURBANCES ATTEMPT TO UNDERCUT THE UPPER RIDGE. FOSTER && .AVIATION... 18Z TAF ISSUANCE...KSGF/KJLN/KBBG... MAIN FORECAST CONCERN FOR THE 18Z TAF PERIOD REVOLVES AROUND THE TIMING AND LOCATION OF SHOWER AND THUNDERSTORM DEVELOPMENT THIS AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS FAR SOUTHWEST MISSOURI AFTER 2 PM SPREADING NORTH AND EAST ACROSS THE OZARKS THROUGH THE LATE AFTERNOON AND EVENING. CURRENTLY A MVFR STRATUS DECK CONTINUES TO BUILD IN ACROSS NORTHWEST OKLAHOMA...SOUTHEAST KANSAS...AND SOUTHWEST MISSOURI. STORMS ARE EXPECTED TO DEVELOP WELL AHEAD OF A FRONTAL BOUNDARY CURRENTLY LOCATED ACROSS EASTERN KANSAS AND OKLAHOMA. GIVEN THE SCATTERED NATURE THESE STORMS ARE EXPECTED TO TAKE...LOCATION AND TIMING CONTINUES TO BE AN ISSUE REGARDING THE CURRENT TAFS. AFTER TONIGHT...SCATTERED SHOWERS ACROSS THE REGION CAN BE EXPECTED TO PREVAIL THROUGH THE FORECAST PERIOD AS A STRONG SURFACE LOW CONTINUES TO MOVE ACROSS THE CENTRAL PLAINS OVERNIGHT AND ACROSS MISSOURI ON FRIDAY. KURTZ && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 12, 12:23 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1223 PM CDT THU MAY 12 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1223 PM CDT THU MAY 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...ELEVATED. WEATHER HAZARDS EXPECTED... ELEVATED RISK FOR SEVERE THUNDERSTORM WINDS AND HAIL. LIMITED RISK FOR TORNADOES. ELEVATED RISK FOR LIGHTNING. DISCUSSION... SCATTERED THUNDERSTORMS WILL DEVELOP AFTER 3 PM AND CONTINUE INTO THIS EVENING AS INSTABILITY AND VERTICAL WIND SHEAR INCREASE IN ADVANCE OF AN APPROACHING STORM SYSTEM. STRONG TO POTENTIALLY SEVERE STORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA. THE GREATEST RISK OF SEVERE STORMS WILL OCCUR BETWEEN 3 AND 10 PM ACROSS SOUTHERN MISSOURI. THE PRIMARY STORM HAZARDS WILL BE LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT LIGHTNING. THIS RISK OF A SHORT LIVED TORNADO IS LIMITED...AND CONFINED MAINLY TO SOUTHWEST MISSOURI. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED FRIDAY AS THE CORE OF AN UPPER LEVEL LOW MOVES ACROSS THE REGION. SEVERE STORMS MAY BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MISSOURI...IF ENOUGH DAYTIME HEATING AND INSTABILITY CAN DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS SOUTHERN MISSOURI. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 12, 6:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 4 ESE SYLVANIA 37.49N 93.96W
05/12/2011 E2.00 INCH DADE MO PUBLIC
&&
GAEDELocal storm report, May 12, 6:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 3 NW NEOSHO 36.90N 94.41W
05/12/2011 E1.00 INCH NEWTON MO TRAINED SPOTTER
&&
GAEDELocal storm report, May 12, 6:59 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
659 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL SENECA 36.84N 94.61W
05/12/2011 E0.88 INCH NEWTON MO EMERGENCY MNGR
&&
GAEDELocal storm report, May 12, 7:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL GREENFIELD 37.42N 93.84W
05/12/2011 E0.75 INCH DADE MO TRAINED SPOTTER
&&
GAEDELocal storm report, May 12, 7:05 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 3 SW DIAMOND 36.96N 94.35W
05/12/2011 E2.75 INCH NEWTON MO AMATEUR RADIO
&&
GAEDELocal storm report, May 12, 7:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 5 NW BARNETT 38.43N 92.74W
05/12/2011 E0.88 INCH MORGAN MO TRAINED SPOTTER
ALONG HWY 52 HALF WAY BETWEEN BARNETT AND VERSAILLES
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 49 min |
| May 12, 7:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 45 min |
| May 12, 7:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 19 min |
| May 12, 7:33 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 45 min |
| May 12, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory | 38 min |
| May 12, 7:53 PM CDT | Areal Flood Advisory | SGF | Barry, Barton, Dade, Jasper, Lawrence, McDonald and 1 more | 6 hr |
| May 12, 8:22 PM CDT | Special Weather Statement | SGF | Miller | 23 min |
| May 12, 8:24 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene | 26 min |
| May 12, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller | 35 min |
| May 12, 8:30 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas | 45 min |
| May 12, 8:34 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk, Webster | 36 min |
| May 12, 8:41 PM CDT | Special Weather Statement | SGF | Ozark | 49 min |
| May 12, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 63 min |
| May 12, 8:55 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski | 65 min |
| May 12, 9:18 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Texas, Wright | 57 min |
| May 12, 9:28 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 62 min |
| May 12, 9:56 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Maries, Miller, Phelps, Pulaski | 64 min |
| May 12, 10:56 PM CDT | Special Weather Statement | SGF | Shannon | 49 min |
| May 12, 11:13 PM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Dent, Laclede, Maries, Miller and 4 more | 12 hr |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 36 min |
| May 13, 1:08 PM CDT | Special Weather Statement | SGF | Maries | 37 min |
| May 13, 1:16 PM CDT | Severe Thunderstorm Warning | SGF | St. Clair | 29 min |
| May 13, 3:47 PM CDT | Flash Flood Warning | SGF | Benton, Hickory | 4 hr |
| May 13, 5:03 PM CDT | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
| May 13, 5:48 PM CDT | Flash Flood Warning | SGF | Camden, Miller, Morgan | 2 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.